# SDR DL72S002300

- Difficulty date: November 26, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- Aircraft time: 73,912 hours, 57,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unserviceable
- Location: Cabin
- Component: Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A  LOWER FWD FLASHLIGHT NOT FLASHING.   REPLACED FLASHLIGHT
